MAUDE Adverse Event Report: SPINE WAVE, INC. STAXX XD; SPINAL VERTEBRAL BODY REPLACEMENT

SPINE WAVE, INC. STAXX XD; SPINAL VERTEBRAL BODY REPLACEMENT
Model Number 11-1179
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/06/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a surgical procedure was performed approximately one month after an initial surgery at which time implanted devices were removed due to "failure".A subsequent surgery was performed approximately one month later to remove implanted devices again due to "failure".The implants included the manufacturer's device and another manufacturer's devices.
 
Additional Manufacturer Narrative
Follow-up #1 - receipt of additional information updated herein including section d4- catalog #, lot #, expiration date, unique identifier and section h4 - device manufacture date.Corrected information in section g4 - 510(k) number based on new information.

Brand Name
STAXX XD
Common Device Name
SPINAL VERTEBRAL BODY REPLACEMENT
Manufacturer (Section D)
SPINE WAVE, INC.
3 enterprise drive
suite 210
shelton CT 06484
Manufacturer (Section G)
SPINE WAVE, INC.
3 enterprise drive
ste 210
shelton CT 06484
Manufacturer Contact
ronald smith
3 enterprise drive
ste 210
shelton, CT 06484
2039449494
MDR Report Key14347434
Report Number3004638600-2022-00002
Device Sequence Number4907355
Product Code MQP
UDI-Device Identifier10840642100525
UDI-Public10840642100525
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K111418
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/27/2023
Device Model Number11-1179
Device Catalogue Number11-1179
Device Lot Number744U12
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2022
Supplement Date Received by Manufacturer04/12/2022
Initial Report FDA Received Date05/10/2022
Supplement Report FDA Received Date07/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/07/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale